MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/LEFT; CONDYLAR PLATE FIXATION IMPLANT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/LEFT; CONDYLAR PLATE FIXATION IMPLANT
Model Number 02.124.417
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the threads did not properly seat with the aiming arm jig causing it to not properly work with the jig.The plate did not connect to the aiming arm designed for use with the plate.A new plate was opened and used for implantation.There was no patient consequence.This report is for one (1) 4.5mm va-lcp curved condylar plate/16 hole/336mm/left this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: part: 02.124.417, lot: 93p8785, manufacturing site: mezzovico, release to warehouse date: march 04, 2021.A manufacturing record evaluation was performed for the not sterile device lot number, and no non-conformances were identified.The product was returned to depuy synthes customer quality (cq) for evaluation.The depuy synthes cq team conducted a visual inspection of the returned device.Visual analysis of the 4.5 va-lcp crvd cond pl/16 hole/336/lft revealed that one of the locking screw holes was damaged.No other issues were identified.A functional test could not be performed as the mating device was not returned.Therefore, the complaint condition of unable to assemble cannot be confirmed.The dimensional inspection was not performed due to the geometry of the device.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the device lot number, and no non-conformances were identified.The overall complaint was not confirmed for the 4.5 va-lcp crvd cond pl/16 hole/336/lft.Damage was noted on one of the locking screw holes, but no mating devices were returned and therefore the function of the device cannot be tested.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed the drawing reflecting the current and manufacture revision was reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/16 HOLE/336MM/LEFT
Common Device Name
CONDYLAR PLATE FIXATION IMPLANT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13254205
Report Number2939274-2022-00167
Device Sequence Number19983066
Product Code JDP
UDI-Device Identifier10886982042958
UDI-Public(01)10886982042958
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.417
Device Catalogue Number02.124.417
Device Lot Number93P8785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: AIMING ARM
Patient SexUnknown